# SDR QXEA0300422

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - BEHIND PANEL 264DR TEE CONNECTED TO HYDRAULIC PRESSURE SENSOR IS SMOKING.  REPAIRED IAW HORIZON AIR EA 6-53-226 AND DHC-8 SRM 51-42-05.
